# SDR AALA20160504002

- Difficulty date: April 29, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 113,440 hours, 18,569 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311T1150U30
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  NR 1 ENG PYLON OTBD MIDSPAR FITTING, VERTICAL CLIP CRACKED.  R & R CLIP IAW DWG 311T1250.
